Archived Edition Vol. 9, No. 1, 1983

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson

Houston Journal of Mathematics


Gunter Bruns
Varieties of Modular Ortholattices, pp. 1-7.

Zvonko Cerin
C-e-Movable and (C,D)-e-Tame Compacta, pp. 9-27.

Thomas A. Fournelle
An Example of a Pseudocomplete Nilpotent Group, pp. 29-33.

Michael Henry, Sam B. Nadler, Jr.
Families of Eventually Constant Mappings, pp. 35-48.

Alice Mason, David C. Wilson
Monotone Mappings on n-Dimensional Continua, pp. 49-62.

AR. Meenakshi
On Sums of EP Matrices, pp. 63-69.

William R. Nico
Wreath Products and Extensions, pp. 71-99.

Young Lim Park
The Quasi-F Cover As a Filter Space, pp. 101-109.

F. D. Pedersen, Walter S. Sizer
Relating Certain Semigroup Homomorphisms With Group Retractions, pp. 111-117.

Daniel S. Silver
Embedding 2-Spheres Topologically in Smooth 4-Manifolds, pp. 119-124.

Jan van Mill
A Remark on the Rudin-Keisler Order of Ultrafilters, pp. 125-129.

David P. Young
Singular Nonlinear Diffusion Equations, pp. 131-149.